SDU Autumn Event

27th &28th of October 2018

Healthcare Development Partnership and collaboration

CPD 5 hours

Saturday 27th of October

CPD 4 hours

- 11:00-12:00: Registration
- 12:00-12:15: Welcome opening address by Dr Sarah Abdelgalil
- 12:15-12:30: Cheshire Home Presentation and fundraising By Dr Nada Elhag.
- 12:30-13:00: Tribute to the late Mr Abdel-Rahim Mohammed Ahmed by Dr Sarah Abdelgalil

Academic session chaired by: Dr Sara Beleil & Dr Nada Elhag

- 13:00-13:10: introduction to BSAM session by Dr Sara Beleil
- 10 minute BSAM speciality presentations:
- 13:10-13:20: Pathology: Dr Afaf Elhag and Dr Husam El-mugamar
- 13:20-13:30: Psychiatry: Dr Mahmoud Bushra
- 13:30-13:40: Public Health: Dr Huda Hassan
- 13:40-13:50: Paediatrics: Dr Sarah Abdelgalil
- 13:50-14:00: Surgery: Dr Omer Nugud

14:00-14:20: Questions and Answers

30-minute Coffee Break

14:50-15:00: Recognition of Miss Sohier Elneil for her distinguished achievements in urogynaecology by Dr Sara Beleil

15:00-15:45: RCPCH Global Health team experience in Africa by Dr Marcus Wotton (RCPCH)

15:45-16:30: Brain Smart campaign: Increasing awareness in Sudan by Dr Khalid Hamad & Professor Walker

16:30-17:15: Keynote presentation by Dr Simon Cathcart President of the Royal Society of Tropical Medicine and Hygiene (RSTMH) (title TBC)

15-minute break

Session chaired by Dr Sarah Abdelgalil & Dr Husam Elmugamar

17:30-18:00: Mr Peter Everton author of Watch your step Khawaja

18:00-19:00: SDU affairs

19:00-19:30: Close / mop-up

30-minute break

20:00-12:00: Dinner and entertainment

Sunday 28thOctober

<u>CPD 1 hour</u>

11:00-12:00: Photography workshop Run by Dr Hassan Abu Zaid

12:00-13:00: CESR workshop run by Dr Fatima Abu Amna

SDU Autumn Function

*CESR-The way into GMC specialist register*²

Workshop run by Dr Fatima Abu Amna

Sunday 28th of October

12:00-13:00

for registration please email: <u>SDUsec@hotmail.com</u>

Introduction to Photography Workshop

Run by Dr Hassan Abu Zaid

Sunday 28th October 2018 10:30am -12:00pm

Includes:

- Guidance on how to use lighting, background, and subject to take a great picture
 - A showcase of Dr Hassan Abu Zaid's best work

Register your interest in the workshop by emailing Dr Elhag at <u>nadaelhag@hotmail.com</u>



Please submit your photos for the **Photography Competition** by **<u>21</u>st October**

Dig out your hard drive, there are great photos somewhere!

Prize giving held after the workshop

This competition is open to everybody. You can take a picture of **anything** with **any camera** (includes phones)!

Second competition for course participants: Specific task given on the day. Best entries will be displayed at the workshop

Don't forget your camera!